File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ruin probabilities of a dual markov-modulated risk model

TitleRuin probabilities of a dual markov-modulated risk model
Authors
KeywordsDual model
Finite time ruin probability
Lower bound
Lundberg inequality
Markov-modulated model
Martingale approach
Stopping time
The time to ruin
Ultimate ruin probability
Upper bound
Issue Date2008
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03610926.asp
Citation
Communications In Statistics - Theory And Methods, 2008, v. 37 n. 20, p. 3298-3307 How to Cite?
AbstractThis article is devoted to studying a dual Markov-modulated risk model, which can properly represent, to some extent, surplus processes of companies that pay costs continuously and have occasional gains. We consider both the finite and infnite horizon ruin probabilities under this dual model. Upper and lower bounds of Lundberg type are derived for these ruin probabilities. We also obtain a time-dependent version of Lundberg type inequalities.
Persistent Identifierhttp://hdl.handle.net/10722/59878
ISSN
2015 Impact Factor: 0.3
2015 SCImago Journal Rankings: 0.518
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong Special Administrative Region, ChinaHKU 7426/06H
Funding Information:

The authors would like to thank the referee for carefully reading the article and helpful comments and suggestions. This research was supported by the Research Grants Council of the Hong Kong Special Administrative Region, China (Project No. HKU 7426/06H).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorZhu, Jen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-05-31T03:59:16Z-
dc.date.available2010-05-31T03:59:16Z-
dc.date.issued2008en_HK
dc.identifier.citationCommunications In Statistics - Theory And Methods, 2008, v. 37 n. 20, p. 3298-3307en_HK
dc.identifier.issn0361-0926en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59878-
dc.description.abstractThis article is devoted to studying a dual Markov-modulated risk model, which can properly represent, to some extent, surplus processes of companies that pay costs continuously and have occasional gains. We consider both the finite and infnite horizon ruin probabilities under this dual model. Upper and lower bounds of Lundberg type are derived for these ruin probabilities. We also obtain a time-dependent version of Lundberg type inequalities.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03610926.aspen_HK
dc.relation.ispartofCommunications in Statistics - Theory and Methodsen_HK
dc.subjectDual modelen_HK
dc.subjectFinite time ruin probabilityen_HK
dc.subjectLower bounden_HK
dc.subjectLundberg inequalityen_HK
dc.subjectMarkov-modulated modelen_HK
dc.subjectMartingale approachen_HK
dc.subjectStopping timeen_HK
dc.subjectThe time to ruinen_HK
dc.subjectUltimate ruin probabilityen_HK
dc.subjectUpper bounden_HK
dc.titleRuin probabilities of a dual markov-modulated risk modelen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0361-0926&volume=37&spage=3298&epage=3307&date=2008&atitle=Ruin+probabilities+of+a+dual+Markov-modulated+risk+modelen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/03610920802117080en_HK
dc.identifier.scopuseid_2-s2.0-51149087692en_HK
dc.identifier.hkuros159275en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-51149087692&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume37en_HK
dc.identifier.issue20en_HK
dc.identifier.spage3298en_HK
dc.identifier.epage3307en_HK
dc.identifier.isiWOS:000258904900010-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectEmbedded options in insurance products and optimal policies for insurance portfolios under Markovian Regime switching models-
dc.identifier.scopusauthoridZhu, J=7405692247en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK
dc.identifier.citeulike3199411-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats